# SDR YENA20120820584

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 41,353 hours, 15,338 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: FCDMK1008976
- Condition: Failed
- Location: Cockpit
- Part time: 43,392 hours, 16,264 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 739 JFK-PSE, AIR RETURN DUE TO INTERMITTENT UPPER ECAM FAILURE DURING CLIMB.  REMOVED AND REPLACED UPPER ECAM DU IAW AMM 31-63-22-04.  OPS CHECK OK.
